# SDR 2002UALA00954

- Difficulty date: June 4, 2002
- Submitted: June 11, 2002
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 37,407 hours, 13,688 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE MATERIAL REMOVED FOR CORROSION CLEAN UP AT BODY STATION 1640 RBL 14.  MAJOR REPAIR ACCOMPLISHED.  STRAP DOUBLER INSTALLED.
